# SDR ASAA2022020537347

- Difficulty date: February 5, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 40,837 hours, 11,794 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 30448
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 13,718 hours, 4,191 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED AFTER START. GROUNDED - YES. CONFIRMED CONT CAB ZONE TEMP LIGHT IS ON. PERFORMED B737-800 FIM 21-62 TASK 839. FOUND LIGHT ILLUMINATED ON TEMP CONTROLLER 2, FOR FLIGHT DECK TRIM VALVE. RESET AFTER VERIFY TEST. CONTINUED TO FIM 21-62 TASK 832. GOOD VOLTAGE AT CONNECTOR 03886. PER FIM REQUIRES REPLACEMENT OF " CONTROL CABIN TAV, V142." LOCATED IN LEFT ECS BAY. REMOVED & REPLACED LH TEMP CONTROL VALVE REF B737-800 AMM 21-51-10-400-801. OPS CHECK GOOD.
